Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 116, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 4, 2012, 5:36 PM MDT for Bernalillo County, New Mexico. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2012, 5:36 PM MDT (23:36 UTC)
- Expired
- Jul 4, 2012, 6:00 PM MDT
- In force
- 24 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Bernalillo County, NM
The radar
The Albuquerque radar (KABX), 14 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.6 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 1819 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
999
WUUS55 KABQ 042336
SVRABQ
NMC001-050000-
/O.NEW.KABQ.SV.W.0116.120704T2336Z-120705T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
536 PM MDT WED JUL 4 2012
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BERNALILLO COUNTY IN CENTRAL NEW MEXICO
* UNTIL 600 PM MDT
* AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR SOUTHWESTERN ALBUQUERQUE...
AND MOVING NORTH AT 30 MPH. THIS WILL IMPACT THE SOUTH VALLEY AND
DOWNTOWN ALBUQUERQUE.
* LOCATIONS IMPACTED INCLUDE...
RIO GRANDE NATURE CENTER...
LAT...LON 3506 10694 3515 10679 3514 10662 3505 10649
3492 10663 3490 10679
TIME...MOT...LOC 2336Z 172DEG 27KT 3503 10671
$$1 follow-up statement
522
WWUS55 KABQ 042358
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
558 PM MDT WED JUL 4 2012
NMC001-050009-
/O.EXP.KABQ.SV.W.0116.000000T0000Z-120705T0000Z/
BERNALILLO-
558 PM MDT WED JUL 4 2012
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 600 PM MDT FOR CENTRAL
BERNALILLO COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.
LAT...LON 3506 10694 3515 10679 3514 10662 3505 10649
3492 10663 3490 10679
TIME...MOT...LOC 2359Z 172DEG 27KT 3520 10674
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 5:34 PM MDT, 2 minutes earlier.
Area forecast discussion, Jul 4, 5:34 PM MDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 534 PM MDT WED JUL 4 2012 .AVIATION... 00Z TAF CYCLE MOIST SOUTHERLY FLOW HAS ALLOWED SCATTERED SHOWERS AND THUNDERSTORMS TO TRACK SLOWLY NORTH OR NORTHWEST OVER THE MAJORITY OF CENTRAL AND NORTHERN NEW MEXICO THROUGH THE EVENING. EXPECT OCCASIONAL BUT BRIEF MT OBSCURATIONS IN MVFR CIGS/VSBYS DUE TO TSRA AND SMALL HAIL. WIND GUSTS TO AROUND 45 KT WILL ALSO ACCOMPANY STORMS...WHICH MAY RESULT IN BRIEF MVFR VSBYS IN BLDU. ACTIVITY SHOULD SLOWLY DIMINISH AFTER 06Z. && .PREV DISCUSSION...218 PM MDT WED JUL 4 2012... CURRENTLY...CONVECTION UNDERWAY THIS AFTERNOON OVER THE CENTRAL AND WESTERN HIGH COUNTRY...WITH 12Z ABQ SOUNDING PAINTING OVER AN INCH PRECIPITABLE WATER...AND NEARLY 1.5 INCHES UPSTREAM AT EL PASO. RIDGE CORE SPRAWLED WELL NORTH OF NEW MEXICO FROM CENTRAL MISSOURI TO COLORADO...ALLOWING NORTHWARD SIFTING OF MOISTURE ON SOUTHERN MARGINS OF THE RIDGE...AND MORE ACTIVE MOISTURE ADVECTION ON WESTERN MARGINS OF THE RIDGE INTO WESTERN NEW MEXICO AND ARIZONA. STORMS IN PROGRESS TODAY HAVE POTENTIAL TO PUT SIGNIFICANT WETTING RAINFALL OVER CENTRAL AND WESTERN BURN SCAR AREAS...AND WILL CONTINUE FLASH FLOOD WATCH FOR THESE SPOTS THROUGH MIDNIGHT TONIGHT...WITH SPECIAL ATTENTION TO THE WHITEWATER BALDY...LITTLE BEAR...AND LAS CONCHAS BURN SCARS. MODELS...IN REASONABLE AGREEMENT THROUGH THE WEEKEND AND THE FIRST HALF OF NEXT WORK WEEK IN FOLLOWING THE TRAIL OF THE RIDGE CORE ACROSS THE CONTINENTAL U.S. PLAUSIBLE AND ACCEPTED SOLUTION KEEPS RIDGE CORE INTACT AND MAPPED OVER THE HEART OF THE MIDWEST THROUGH REMAINDER OF THE WORK WEEK...WITH GRADUAL SHIFT WESTWARD TO THE FOUR CORNERS REGION BY SUNDAY. CORE WILL REMAIN IN PLACE THROUGH FIRST HALF OF THE WORK WEEK AS RIDGE NICKED ON THE SOUTHERN MARGIN BY A PARADE OF EASTERLY WAVES ORIGINATING OUT OF THE WEST GULF OF MEXICO AND MOVING TO THE GULF OF CALIFORNIA ACROSS NORTHERN MEXICO. CONFIGURATION WILL TRANSITION STRONG MOISTURE ADVECTION INTO WESTERN AND CENTRAL NEW MEXICO HEADING INTO THE WEEKEND...INTO A MOISTURE CUTOFF AND DAILY RECYCLING OF IN PLACE MOISTURE FROM LATE WEEKEND THROUGH THE FIRST HALF OF NEXT WEEK. FOR TONIGHT...AFTERNOON CONVECTION LINGERING WELL INTO THE EVENING AND OVERNIGHT CENTRAL AND WEST WITH PLENTY OF MOISTURE IN THE COLUMN AND CLOUD COVER PERSISTING. OVERNIGHT RAINFALL FAVORING HIGH COUNTRY OVER THE WEST SOUTH OF INTERSTATE 40...AND OVER THE SOUTH CENTRAL MOUNTAINS...WITH LESSER AMOUNTS NORTH AND EAST. SHOWER COVERAGE AND INTENSITY DECREASING AFTER MIDNIGHT. FOR THURSDAY...ACTIVE WESTERN RIDGE MARGIN REMAINING OVER WESTERN HALF OF NEW MEXICO...WITH ANOTHER DAY OF ACTIVE CONVECTION ON TAP AS PRECIPITABLE WATERS REMAIN WELL OVER AN INCH OVER MOST OF THE STATE. RAINFALL FOCUS SHIFTING SLIGHTLY EAST...WITH THE JEMEZ AND SAN JUAN MOUNTAINS BIG GAINERS IN ADDITION TO CONTINENTAL DIVIDE AND UPPER GILA REGION. WILL EVALUATE AN EXTENSION OF FLASH FLOOD WATCH FOR BURN SCAR AREAS AND POSSIBLY BROADER AREAS THROUGH THE DAY THURSDAY BASED ON EXPERIENCE OF TODAY. WITH CLOUD COVER AND PRECIPITATION...TEMPERATURES WILL SLIDE IN JUST A LITTLE BELOW NORMAL WEST AND SOUTH...AND SLIGHTLY ABOVE EARLY JULY NORMALS EAST AND NORTH. SOUTHERLY BREEZES WILL CRANK UP NEAR THE TEXAS BORDER THURSDAY AFTERNOON IN VICINITY OF DEEPENING SURFACE TROUGH OVER EASTERN COLORADO AND EASTERN NEW MEXICO. FOR FRIDAY...RIDGE SHOWING FIRST SIGNS OF WESTWARD EXPANSION...WITH SHIFT OF RAINFALL FOCUS BACK TO THE WEST IN TURN. WILL EXPECT ANOTHER CONVECTIVELY ACTIVE AFTERNOON...WITH THE CONTINENTAL DIVIDE FROM INTERSTATE 40 MOST FAVORED FOR ANOTHER WET DUMP ON BURN SCARS. RIDGE EXPANSION WILL HELP TRANSITION CONVECTIVE PATTERN FROM ACTIVE NORTHBOUND MOISTURE ADVECTION TO MORE OF A RECYCLING MODE...ALTHOUGH PRECIPITABLE WATERS WILL REMAIN NEAR AN INCH...AND SIGNIFICANTLY HIGHER OVER THE SOUTHWEST QUADRANT OF THE STATE. STEADY TEMPERATURE TRENDS IN A SHOWERY AND CLOUDY PATTERN CENTRAL AND WEST...WITH THE SUNNIER EAST REMAINING A HANDFUL OF DEGREES ABOVE NORMAL. FOR SATURDAY...RIDGE CORE OVER WESTERN KANSAS WITH BROAD WESTERN MARGINS SQUARELY OVER ARIZONA...AS THERMAL SURFACE LOW REDEVELOPS IN NORTHERN SONORA AND BACKS LOW LEVEL WINDS TO THE SOUTHEAST. MOISTURE RECYCLING PLUS UPSLOPE FLOW WILL HELP FAVOR SANGRE DE CRISTO SUMMITS AND EASTERN SLOPES...THE CENTRAL MOUNTAIN CHAIN...AND EAST SLOPES OF THE CONTINENTAL DIVIDE FOR RAINFALL...BUT AMOUNTS WILL START TO TAPER OFF FROM MUCH HIGHER VALUES SEEN LATE IN THE ANTECEDENT WORK WEEK. WITH A BANK OF MOISTURE ALREADY ON THE GROUND...HYDRO PROBLEMS MAY RESULT FASTER AND WITH REDUCED INTENSITIES HEADING INTO THE WEEKEND THAN SEEN EARLIER IN THE WEEK. TEMPERATURES REMAINING NEAR EARLY JULY NORMALS. OUTLOOK...SUNDAY THROUGH TUESDAY...STEADY TEMPERATURE TRENDS WITH STANDARD AFTERNOON CONVECTION EACH DAY AS RIDGE CORE SETS UP OVER THE INTERMOUNTAIN REGION...AND SURFACE HIGH BUILDS INTO NORTHEAST NEW MEXICO TO WORK AGAINST THERMAL SURFACE LOW OVER SOUTHERN ARIZONA. PRECIPITABLE WATERS REMAINING NEAR AN INCH THROUGH THE FIRST PART OF THE WORK WEEK...WITH POTENTIAL FOR A PROTRACTED PERIOD OF HYDRO ISSUES WEST AND CENTRAL...AND SOMEWHAT LESSER AMOUNTS TO THE EAST. WINDS WILL REMAIN BACKED OFF TO THE SOUTHEAST TO SUPPORT UPSLOPE CONVECTION OVER THE CENTRAL AND NORTHERN MOUNTAINS EACH DAY...WITH TEMPERATURE TRENDS FAIRLY STEADY AT EARLY JULY NORMALS. SHY && .FIRE WEATHER... UPPER LEVEL HIGH PRESSURE CENTERED OVER THE MID WEST U.S. AND A TROUGH ALOFT ALONG THE PACIFIC NORTHWEST COAST WILL PERSIST INTO FRIDAY ALLOWING A STREAM OF MOIST AIR TO INVADE THE WESTERN TWO THIRDS OF NEW MEXICO. PERIODIC UPPER LEVEL DISTURBANCES IN THE MOIST SOUTHERLY FLOW WILL RESULT IN DEVELOPMENT OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS MOVING SLOWLY TO THE NORTH OR NORTHWEST. BURN SCAR AREAS COULD BE SUSCEPTIBLE TO FLASH FLOODING FROM HEAVY RAINFALL. WITH THE INCREASE IN CLOUD COVER AND PRECIPITATION CHANCES WILL COME COOLER THAN NORMAL DAYTIME TEMPERATURES FOR CENTRAL AND WESTERN NEW MEXICO BOTH THURSDAY AND FRIDAY ALONG WITH EXCELLENT OVERNIGHT RH RECOVERY THROUGH AT LEAST THURSDAY NIGHT. NEAR TO ABOVE NORMAL DAYTIME TEMPERATURES AND A SIGNIFICANTLY LESSER CHANCE FOR SHOWERS AND STORMS WILL BE THE RULE FOR THE EASTERN THIRD OF OUR REGION THROUGH FRIDAY AS THE MOISTURE STREAM FAVORS THE WEST. EXTENDED MODELS CONTINUE TO DEPICT A TRANSITION IN THE UPPER LEVEL HIGH...WITH THE CENTER GRADUALLY BUILDING BACK TOWARD THE WEST STARTING FRIDAY NIGHT INTO SATURDAY. ALTHOUGH SOUTH TO SOUTHEAST SURFACE FLOW WILL PERSIST ACROSS MUCH OF OUR AREA SATURDAY...THE DRYING INFLUENCE OF THE HIGH PRESSURE ALOFT IN WESTERN KANSAS COULD LIMIT AFTERNOON AND EVENING THUNDERSTORM DEVELOPMENT IN OUR REGION TO THE MOUNTAINS AND FAR WEST. THE POTENTIAL FOR A BACK DOOR COLD FRONT MOVING INTO NORTHEAST NEW MEXICO SUNDAY AND A TRANSITION TO HIGH PRESSURE ALOFT BEING CENTERED TO OUR NORTH COULD ONCE AGAIN ARGUE FOR A MORE ACTIVE SHOWER AND THUNDERSTORM DAY FOR MORE OF NEW MEXICO ON SUNDAY. 07 && .AVIATION... 18Z TAF CYCLE MOIST SOUTHERLY FLOW WILL ALLOW FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP THIS INDEPENDENCE DAY AFTERNOON FOR ALL OF OUR AREA WITH THE EXCEPTION OF THE EAST CENTRAL PLAINS. SHOWERS AND STORMS WILL DRIFT TO THE NORTH OR NORTHWEST AT ABOUT 10 MPH AND PERSIST INTO THE EARLY NIGHTTIME HOURS. FAVORED AREAS FOR MVFR CIGS AND VSBY IN SHOWERS/THUNDERSTORMS WOULD BE FROM CATRON COUNTY NORTH TO INTERSTATE 40 IN WESTERN NEW MEXICO AND IN THE HIGH TERRAIN OF THE NORTH CENTRAL MOUNTAINS AS WELL. GUSTY OUTFLOW WINDS TO 35 KTS NEAR THUNDERSTORMS ARE EXPECTED INTO THIS EVENING. && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING ZONES...NMZ508-509-511-526. &&
Hazardous weather outlook, Jul 4, 6:29 AM MDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 629 AM MDT WED JUL 4 2012 NMZ501>540-051200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 629 AM MDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS MAY PRODUCE GUSTS TO 50 MPH AND SMALL HAIL. LOCALIZED HEAVY DOWNPOURS MAY PRODUCE FLASH FLOODING AND DEBRIS FLOWS IN AND NEAR RECENT BURN SCARS...ESPECIALLY THE WHITEWATER BALDY SCAR WHERE RAIN CHANCES ARE HIGHER TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS DEVELOPING EACH DAY MAY PRODUCE GUSTS TO 50 MPH...SMALL HAIL AND SOME LOCALLY HEAVY DOWNPOURS. WITH LOCALLY HEAVY DOWNPOURS COMES AN INCREASING THREAT FOR LOCALIZED FLASH FLOODING...ESPECIALLY OVER THE WHITEWATER BALDY...NEW MEXICO WALLOW...MILLER...LITTLE BEAR...WHITE AND LOS CONCHAS BURN SCARS. IN ADDITION...THE ALBUQUERQUE METRO AREA MAY EXPERIENCE URBAN AND ARROYO FLOODING ISSUES ON THURSDAY AND FRIDAY DUE TO LOCALLY HEAVY DOWNPOURS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 11
In the hours before
Special weather statement, Jul 4, 5:18 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
518 PM MDT WED JUL 4 2012
NMZ519-521-042330-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO
MOUNTAINS-
518 PM MDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERNALILLO COUNTY THROUGH
530 PM MDT...
AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG OUTFLOW BOUNDARY MOVING NORTHWEST OVER THE ALBUQUERQUE SUNPORT.
GUSTY SOUTHEAST WINDS UP TO 45 MPH ARE POSSIBLE WITH THIS OUTFLOW
BOUNDARY ALONG WITH SIGNIFICANT AREAS OF BLOWING DUST.
AREAS AFFECTED BY THIS STORM INCLUDE...ALBUQUERQUE...RIO GRANDE
NATURE CENTER...LOS RANCHOS DE ALBUQUERQUE...NORTH VALLEY...TAYLOR
RANCH...SANDIA HEIGHTS AND ALAMEDA.
&&
LAT...LON 3507 10681 3518 10673 3521 10660 3521 10649
3509 10647 3504 10649 3502 10657 3500 10662
3495 10668
TIME...MOT...LOC 2317Z 147DEG 8KT 3507 10662
GUYERSpecial weather statement, Jul 4, 5:24 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
524 PM MDT WED JUL 4 2012
NMZ519-050000-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
524 PM MDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BERNALILLO AND NORTHERN
VALENCIA COUNTIES THROUGH 600 PM MDT...
AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MEADOW LAKE...OR ABOUT 6 MILES EAST OF LOS
LUNAS...MOVING NORTH AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...BOSQUE FARMS AND ISLETA PUEBLO.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3491 10678 3497 10664 3492 10652 3478 10651
3473 10662 3475 10676
TIME...MOT...LOC 2324Z 173DEG 4KT 3484 10664
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 1:46 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 4, 2:27 PM MDT | Flash Flood Warning | ABQ | Lincoln | 49 min |
| Jul 4, 3:59 PM MDT | Areal Flood Advisory | ABQ | Torrance | 3 hr |
| Jul 4, 4:43 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 2 hr |
| Jul 4, 5:03 PM MDT | Areal Flood Advisory | ABQ | Valencia | 117 min |
| Jul 4, 5:18 PM MDT | Special Weather Statement | ABQ | Bernalillo | 12 min |
| Jul 4, 5:24 PM MDT | Special Weather Statement | ABQ | Valencia | 36 min |
| Jul 4, 5:33 PM MDT | Areal Flood Advisory | ABQ | Socorro | 117 min |
| Jul 4, 5:40 PM MDT | Special Weather Statement | ABQ | Santa Fe | 35 min |
| Jul 4, 5:51 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 54 min |
| Jul 4, 5:57 PM MDT | Areal Flood Advisory | ABQ | Cibola, Valencia | 93 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.